# SDR ASAA2018122637554

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 16,907 hours, 5,552 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER "IMBAL" WARNING FOR #1 FUEL TANK. GROUNDED - YES. PERFORMED FQIS BITE REF B737-900 FIM 28-41 TASK 801. NO FAULTS FOUND & GROUND TEST PASSED. REF FIM 31-62 TASK 801, PERFORMED CDS BITE TEST. FAULT CLEARED. BITE TEST PASSED.
